Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"A New Definition for Generalized First Derivative of Nonsmooth Functions"
written by Ali Vahidian Kamyad, Mohammad Hadi Noori Skandari, Hamid Reza Erfanian,
published by Applied Mathematics, Vol.2 No.10, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] An Artificial Neural Network for Solving Distributed Optimal Control of the Poisson's Equation
Neural Processing Letters, 2018
[2] Approximate Solutions of Nonsmooth Systems via Generalized Euler-Lagrange and Hamiltonian Equations
2018
[3] APPLICABLE APPROACH FOR HIGH ORDER GENERALIZED DERIVATIVES OF NONSMOOTH FUNCTIONS BY USING LINEAR PROGRAMMING PROBLEM
8th International Conference of the Iranian Soceity of Operations Research, Ferdowsi University of Mashhad, 2015
[4] Smoothing approach for a class of nonsmooth optimal control problems
Applied Mathematical Modelling, 2015
[5] A New Approach for Generalized Partial Derivatives of Nonsmooth Functions
Walailak Journal of Science and Technology (WJST), 2014
[6] On Generalized High Order Derivatives of Nonsmooth Functions
American Journal of Computational Mathematics, 2014
[7] A New Practical Approach for Generalized High Order Derivatives of Nonsmooth Functions
BOOK OF ABSTRACTS, 2014
[8] Solving a Class of Non-Smooth Optimal Control Problems
International Journal of Intelligent Systems and Applications (IJISA), 2013
[9] A numerical approach for nonsmooth ordinary differential equations
Journal of Vibration and Control, 2013
[10] A New Approach for the Generalized First Derivative and Extension It to the Generalized Second Derivative of Nonsmooth Functions
International Journal of Intelligent Systems and Applications (IJISA), 2013
[11] A Novel Approach for Solving Nonsmooth Optimization Problems with Application to Nonsmooth Equations
Journal of Mathematics, 2013
[12] A New Practical Generalized Derivative for Nonsmooth Functions.
Electronic Journal of Mathematics and Technology, 2013
[13] Control of a class of nonsmooth dynamical systems
Journal of Vibration and Control, 2013
[14] A new practical generalized derivative for nonsmooth functions
2013
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top